# SDR R61A201609060513

- Difficulty date: August 25, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067115002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT HORIZONTAL BEAM HAS CORROSION AS MARKED AT FRAME 27, STR 25R, Z=-1559.  R & R FORWARD CARGO AFT FINGER DOUBLER AND APPLIED ALODINE AND TOPCOAT TO THE SURFACE REF SRM 51-10-03, 51-23-04, 51-40-02, 51-43-02 AND 51-23-06. REFER TO WIP ENTRIES FOR ADDITIONAL WORK PERFORMED.  R & R AFT FINGER DOUBLER PN: 170-67115-002, REF SRM 51-43-02.
